How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Thomas, MD Your Own Question
Dr. Thomas, MD
Dr. Thomas, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 63757
Experience:  Internal Medicine--practice all of internal medicine, all ages, family, also Integrative, CAM, etc
24257177
Type Your Medical Question Here...
Dr. Thomas, MD is online now
A new question is answered every 9 seconds

What can happen if my 6 year old took one of my 25 mg topiramate

Customer Question

What can happen if my 6 year old took one of my 25 mg topiramate pills
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Thomas, MD replied 1 year ago.
Hello
This can be an overdose for a six year old.
This is an immediate ER visit at this point.
What mg are these pills?
Customer: replied 1 year ago.
25mg
Expert:  Dr. Thomas, MD replied 1 year ago.
OK
So that is over 3 times the maximum daily dose.
Take him to the ER for safety.
Unlikely to be fatal, but needs exam....etc.
OK, so that is an initial answer….
Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.